# SDR ASAA2015120614134

- Difficulty date: December 6, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,118 hours, 4,138 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SAT PROMPT ON MCDU MENU PAGE.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH.  SATCOM RESTORED NORMAL.  SAT PROMPT RETURNED.
